MAUDE Adverse Event Report: BIOSENSE WEBSTER INC SOUNDSTAR ECO 8FG ULTRASOUND CATHETER, SOUNDSTAR ECO 8F ULTRASOUND CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR

BIOSENSE WEBSTER INC SOUNDSTAR ECO 8FG ULTRASOUND CATHETER, SOUNDSTAR ECO 8F ULTRASOUND CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 10439011
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biosense webster, inc.Product analysis lab received the device for evaluation.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrial flutter (afl) cardiac ablation procedure with a soundstar eco 8fg ultrasound catheter, soundstar eco 8f ultrasound catheter and a foreign material was observed.It was reported that when the catheter was taken out of the package, some "white dust¿ was observed at the end of the catheter handle.The bwi representative stated that they continued to use the catheter since no substance was found on the length of the catheter.No issues were reported during the procedure.Multiple attempts were made to obtain clarification; however, no further information has been made available.With the information currently available, this was assessed as mdr reportable to the fda.
 
Additional Manufacturer Narrative
The device evaluation was completed on 23-mar-2023.It was reported that a patient underwent an atrial flutter (afl) cardiac ablation procedure with a soundstar eco 8fg ultrasound catheter, soundstar eco 8f ultrasound catheter and a foreign material was observed.Device evaluation details: the device was returned to biosense webster for evaluation.Visual inspection was performed following bwi procedures.Visual analysis revealed no damage or anomalies on the device.No white dust on the catheter handle was observed.The issue reported by the customer could not be replicated during the product investigation.Other issues or circumstances may have occurred during the usage of the device that compromised its performance.A device history review was performed for the finished device e8418285 number, and no internal actions related to the complaint were found during the review.As part of the quality process, all devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
SOUNDSTAR ECO 8FG ULTRASOUND CATHETER, SOUNDSTAR ECO 8F ULTRASOUND CATHETER
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
SIEMENS LTD. SEOUL
venture bldg 2, office 112 601
pohang technopark, jigok-dong
gyeongbuk 790-8 34
KS   790-834
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key16577254
Report Number2029046-2023-00583
Device Sequence Number1699483
Product Code OBJ
UDI-Device Identifier10846835008852
UDI-Public10846835008852
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K140318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/15/2023
Device Model Number10439011
Device Catalogue Number10439011
Device Lot NumberE8418285
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2023
Supplement Date Received by Manufacturer03/23/2023
Initial Report FDA Received Date03/20/2023
Supplement Report FDA Received Date04/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown